# SDR USAA2011122700043

- Difficulty date: December 20, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK IN SHEAR TIE AT BS 727G BETWEEN S13L TO S14L.  REPLACED SHEAR TIE AT BS 727G BETWEEN S13L TO S14L IAW B737 SRM 53-00-07 REPAIR 7.
